# SDR A6WA201140780

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 19,820 hours, 19,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN AROUND ROW 8 CEILING.  INSPECTION OR  AREA AND FOUND UNIT B116 EMITTING ODOR DISCONNECTED AND STOWED PLUGS REF LP 121785/1 FOR SIDEWALL LIGHTS AT ROW 7 MEL.
